JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ADJOINT SEMIGROUPS OF SUBTRACTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 1,  2009, pp.63-73
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.1.063
 Title & Authors
ADJOINT SEMIGROUPS OF SUBTRACTION ALGEBRAS
Kim, Young-Hee; Oh, Kyong-Ah; Jeong, Tae-En;
  PDF(new window)
 Abstract
In this paper, we give adjoint semigroups of subtraction algebras, and investigate some properties of adjoint semigroups, and show that the adjoint semigroups of subtraction algebras are residualed semigroups.
 Keywords
adjoint semigroup;residualed semigroup;
 Language
English
 Cited by
 References
1.
J. C. Abbott, Sets, lattices and Boolean algebras, Allyn and Bacon, Boston, 1969.

2.
G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, second edition 1984; third edition, 1967, Providence.

3.
I. Fleischer, Every BCK-algebra is a set of residuables in an integral pomonoid, J. Algebra 119(1988), 360-365. crossref(new window)

4.
W. P. Huang, On BCI-algeberas and semigroups, Math. Japon. 42(1995), 59-64.

5.
W. P. Huang, Residualed semigroups and BCI-algebras with condition(S), Math. Japon. 43(1996), 545-548.

6.
W. P. Huang and F. Liu, On the adjoint semigroups of p-separable BCI-algebras, Semigroup Forum 58(1999), 317-322. crossref(new window)

7.
W.P. Huang and D.J. Sun, Periodic BCI-algebras of adjoint monoids of BCI- algebras, Semigroup Forum 57(1998), 315-320. crossref(new window)

8.
Y. B. Jun, H. S. Kim and E. H. Roh, Ideal theory of subtraction algebras, Sci. Math. Jpn. 61 (2005), no. 3, 459-464, :e-2004, 397-402.

9.
T. D. Lei and C. C. Xi, p-radical in BCI-algebras, Math. Japon. 30(1985), 511- 517.

10.
B. M. Schein, Difference semigroups, Comm. Algebra 20(1992), 2153-2169. crossref(new window)

11.
S. Xu, On the adjoint monoids of implicative BCK-algebras, Southeast Asian Bulletin of Mathematics 26(2002), 535-540.

12.
B. Zelinka, Subtraction semigroups, Math. Bohemica 120 (1995), 445-447.